메뉴 건너뛰기




Volumn 11, Issue 1, 2005, Pages 121-147

Resolution of multiple roots of nonlinear polynomial systems

Author keywords

Cauchy index; Gauss map; Topological degree; Univariate and bivariate polynomials

Indexed keywords

ALGORITHMS; COMPUTATIONAL COMPLEXITY; IMAGE ANALYSIS; MATRIX ALGEBRA; NUMERICAL ANALYSIS; POLYNOMIALS;

EID: 22944441619     PISSN: 02186543     EISSN: None     Source Type: Journal    
DOI: 10.1142/S021865430500075X     Document Type: Article
Times cited : (6)

References (17)
  • 1
    • 0001703020 scopus 로고
    • Solution of equations involving analytic functions
    • M. C. Carpentier and A. F. Dos Santos. Solution of equations involving analytic functions. J. Comput. Phys., 45:210-220, 1982.
    • (1982) J. Comput. Phys. , vol.45 , pp. 210-220
    • Carpentier, M.C.1    Dos Santos, A.F.2
  • 2
    • 0024030404 scopus 로고
    • Algorithms for polynomials in Bernstein form
    • June
    • R. T. Farouki and V. T. Rajan. Algorithms for polynomials in Bernstein form. Comput. Aided Geom. Design, 5(1):1-26, June 1988.
    • (1988) Comput. Aided Geom. Design , vol.5 , Issue.1 , pp. 1-26
    • Farouki, R.T.1    Rajan, V.T.2
  • 4
    • 0002345405 scopus 로고
    • Multipolynomial resultant algorithms
    • D. Manocha and J. F. Canny. Multipolynomial resultant algorithms. J. Symbolic Comput., 15:99-122, 1993.
    • (1993) J. Symbolic Comput. , vol.15 , pp. 99-122
    • Manocha, D.1    Canny, J.F.2
  • 5
    • 0029275522 scopus 로고
    • Algorithms for intersecting parametric and algebraic curves II: Multiple intersections
    • D. Manocha and J. W. Demmel. Algorithms for intersecting parametric and algebraic curves II: Multiple intersections. Graphical Model and Image Processing, 57(2):81-100, 1995.
    • (1995) Graphical Model and Image Processing , vol.57 , Issue.2 , pp. 81-100
    • Manocha, D.1    Demmel, J.W.2
  • 6
    • 0027667665 scopus 로고
    • A bibliography on roots of polynomials
    • J. M. McNamee. A bibliography on roots of polynomials. J. Comput. Appl. Math., 47(3):391-394, 1993.
    • (1993) J. Comput. Appl. Math. , vol.47 , Issue.3 , pp. 391-394
    • McNamee, J.M.1
  • 8
    • 21844490170 scopus 로고
    • Multivariate polynomial equations with multiple zeros solved by matrix eigenproblems
    • H. M. Möller and H. J. Stetter. Multivariate polynomial equations with multiple zeros solved by matrix eigenproblems. Numer. Math., 70(3):311-329, 1995.
    • (1995) Numer. Math. , vol.70 , Issue.3 , pp. 311-329
    • Möller, H.M.1    Stetter, H.J.2
  • 11
    • 0041841198 scopus 로고    scopus 로고
    • Ten methods to bound multiple roots of polynomials
    • S. M. Rump. Ten methods to bound multiple roots of polynomials. J. Comput. Appl. Math., 156(2):403-432, 2003.
    • (2003) J. Comput. Appl. Math. , vol.156 , Issue.2 , pp. 403-432
    • Rump, S.M.1
  • 12
    • 0025447702 scopus 로고
    • The Euclidean algorithm and the degree of the Gauss map
    • T. Sakkalis. The Euclidean algorithm and the degree of the Gauss map. SIAM J. Comput, 19(3):538-543, 1990.
    • (1990) SIAM J. Comput , vol.19 , Issue.3 , pp. 538-543
    • Sakkalis, T.1
  • 13
    • 84971768793 scopus 로고
    • Singular points of algebraic curves
    • T. Sakkalis and R. Farouki. Singular points of algebraic curves. J. Symbolic Comput., 9:405-421, 1990.
    • (1990) J. Symbolic Comput. , vol.9 , pp. 405-421
    • Sakkalis, T.1    Farouki, R.2
  • 14
    • 0027684098 scopus 로고
    • Computation of the solutions of nonlinear polynomial systems
    • October
    • E. C. Sherbrooke and N. M. Patrikalakis. Computation of the solutions of nonlinear polynomial systems. Comput. Aided Geom. Design, 10(5):379-405, October 1993.
    • (1993) Comput. Aided Geom. Design , vol.10 , Issue.5 , pp. 379-405
    • Sherbrooke, E.C.1    Patrikalakis, N.M.2
  • 16
    • 84976700491 scopus 로고
    • A global bisection algorithm for computing the zeros of polynomials in the complex plane
    • July
    • H. S. Wilf. A global bisection algorithm for computing the zeros of polynomials in the complex plane. Journal of the Association for Computing Machinery, 25(3):415-420, July 1978.
    • (1978) Journal of the Association for Computing Machinery , vol.25 , Issue.3 , pp. 415-420
    • Wilf, H.S.1
  • 17
    • 0000779708 scopus 로고
    • A reliable argument principle algorithm to find the number of zeros of an analytic function in a bounded domain
    • X. Ying and I. N. Katz. A reliable argument principle algorithm to find the number of zeros of an analytic function in a bounded domain. Numer. Math., 53:143-163, 1988.
    • (1988) Numer. Math. , vol.53 , pp. 143-163
    • Ying, X.1    Katz, I.N.2


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.